# SDR SWAA2012052104230

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 30,807 hours, 21,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: D17961103
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR LOCK INOP.  LUBED AND CLEANED LOCK PER MM.
